# SDR CALA2022060201419

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5337070720300
- Condition: Elongated
- Location: Lh Mlg Keel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG KEEL BEAM FWD ACTUATOR HINGE FITTING FWD AND AFT REINFORCEM ENT ANGELS HAVE ELONGATED HOLES TOOL MARKS PER HAECO LCQ NON ROU TINE 9294832/36832 GENERATED BY V061680 THIS ITEM CARRIED VIA LP8715411 SEE FOR REPAIR INFORMATION. THIS ITEM OK TO CLEAR
